# SDR RAIA960139

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS161065
- Condition: Dirty
- Location: Bagg Door
- Part time: 10,181 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STL - FLT 7506 - POD DOOR LIGHT ILLUMINATED IN-FLIGHT.  MAINTENANCE CLEANED POD DOOR MICROSWITCH, POD DOOR WARNING SYSTEM OPS CHECKED GOOD.  (X)
